# SDR GTIA2024121938608

- Difficulty date: December 18, 2024
- Submitted: December 19, 2024
- Operation: Air carrier
- Aircraft: N967NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11128
- Aircraft time: 7,958 hours, 3,432 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA REPORTS DIRTY SOCK SMELL AFT. NO SMELL REPORTED IN COCKPIT OR FWD SECTION OR CABIN-ACCOMPLISHED FAULT ISOLATION AS PER TSM 05-50-00-810-831-A  . FOUND PACK 2 AS SOURCE SEE ITEM 2 FOR FINAL DISPOSITION MOC 119918
